Asymptotic solution of some singularly perturbed Fredholm integral equations

W Edward Olmstead*, A. K. Gautesen

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

A formal approach is described for obtaining the asymptotic solution to a class of singularly perturbed Fredholm integral equations. The approach is illustrated through application to some example problems which arise in heat transfer, diffraction theory, crack mechanics, Markov processes and low order eigenvalue problems.

Original languageEnglish (US)
Pages (from-to)230-244
Number of pages15
JournalZAMP Zeitschrift für angewandte Mathematik und Physik
Volume40
Issue number2
DOIs
StatePublished - Mar 1 1989

ASJC Scopus subject areas

  • Mathematics(all)
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic solution of some singularly perturbed Fredholm integral equations'. Together they form a unique fingerprint.

Cite this